# SDR UALA2011101005456

- Difficulty date: October 9, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 64,839 hours, 9,269 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO SMOKE DETECTORS IN CARGO BAY, FAULTED DURING TEST.  BOTH DETECTORS ALSO FAILED SELF TEST.   REPLACED OEU M23491 IAW MM, NO HELP.  REPLACED BOTH SMOKE DETECTORS, OPS CHECKED OK.
